On superimposed recurrent cycles

A.B.T.M. van Schaik, R.J. Mulder

Research output: Contribution to journalArticleProfessional

609 Downloads (Pure)
Original languageEnglish
Pages (from-to)253-272
Number of pages20
JournalJournal of economics = Zeitschrift für Nationalökonomie
Volume47
Issue number3
Publication statusPublished - 1987

Cite this

van Schaik, A. B. T. M., & Mulder, R. J. (1987). On superimposed recurrent cycles. Journal of economics = Zeitschrift für Nationalökonomie, 47(3), 253-272.
van Schaik, A.B.T.M. ; Mulder, R.J. / On superimposed recurrent cycles. In: Journal of economics = Zeitschrift für Nationalökonomie. 1987 ; Vol. 47, No. 3. pp. 253-272.
@article{f74c031a526640ef8a464e979451ece6,
title = "On superimposed recurrent cycles",
author = "{van Schaik}, A.B.T.M. and R.J. Mulder",
note = "Pagination: 20",
year = "1987",
language = "English",
volume = "47",
pages = "253--272",
journal = "Journal of Economics",
issn = "0931-8658",
publisher = "Springer Wien",
number = "3",

}

van Schaik, ABTM & Mulder, RJ 1987, 'On superimposed recurrent cycles', Journal of economics = Zeitschrift für Nationalökonomie, vol. 47, no. 3, pp. 253-272.

On superimposed recurrent cycles. / van Schaik, A.B.T.M.; Mulder, R.J.

In: Journal of economics = Zeitschrift für Nationalökonomie, Vol. 47, No. 3, 1987, p. 253-272.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - On superimposed recurrent cycles

AU - van Schaik, A.B.T.M.

AU - Mulder, R.J.

N1 - Pagination: 20

PY - 1987

Y1 - 1987

M3 - Article

VL - 47

SP - 253

EP - 272

JO - Journal of Economics

JF - Journal of Economics

SN - 0931-8658

IS - 3

ER -